Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 2, 2015, 1:39 PM EDT for Madison County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2015, 1:39 PM EDT (17:39 UTC)
- Expired
- Jul 2, 2015, 2:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Madison County, GA
The radar
The Greer radar (KGSP), 114 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WWUS82 KFFC 021739
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT THU JUL 2 2015
GAZ027-021815-
MADISON GA-
139 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 215 PM
EDT...
AT 139 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER ILA...OR NEAR
DANIELSVILLE...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...ILA...PAOLI...POCATALIGO AND VANNA.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3412 8305 3411 8303 3410 8304 3407 8300
3412 8330 3424 8330 3425 8326 3424 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 1739Z 270DEG 17KT 3419 8325
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 2, 10:42 AM EDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 2, 10:42 AM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1042 AM EDT THU JUL 2 2015 .UPDATE... RELATIVELY INACTIVE SO FAR THIS MORNING...BUT ISOLATED SHOWERS HAVE BEGUN TO POP UP ACROSS NORTH GEORGIA. EXPECT THIS TREND TO CONTINUE WITH COVERAGE AND INTENSITY INCREASING MIDDAY INTO THE AFTERNOON. FORECAST REMAINS REPRESENTATIVE...SO NO MAJOR CHANGES EXPECTED ATTM. && .PREV DISCUSSION... /ISSUED 730 AM EDT THU JUL 2 2015/ PREV DISCUSSION... /ISSUED 352 AM EDT THU JUL 2 2015/ SHORT TERM /TODAY THROUGH FRIDAY/... SHORT TERM PERIOD CONTINUES TO BE MARKED BY ACTIVE PATTERN AS A SERIES OF UPPER LEVEL DISTURBANCES IN A DIRTY NORTHWEST FLOW FUNNEL INTO THE SOUTHEAST. THE INTERACTION OF THESE DISTURBANCES WITH A MOIST...UNSTABLE ATMOSPHERE WILL CONTINUE TO PRODUCE WIDESPREAD SHOWERS AND THUNDERSTORMS. HI-RES SHORT TERM MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING CONVECTION TRENDS...WITH NONE OF THE MODELS REALLY HAVING A GOOD HANDLE ON THE SITUATION. EXPECT BEST COVERAGE AND HIGHEST SEVERE POTENTIAL TO BE THIS AFTERNOON AND EVENING...AND GENERALLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. HOWEVER...ISOLATED SEVERE STORMS ARE STILL POSSIBLE OUTSIDE OF THIS AREA. THE MAIN THREATS CONTINUE TO BE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING. HAIL UP TO 1 INCH IS ALSO POSSIBLE. ANOMALOUS MODELED PRECIPITABLE WATER VALUES CONTINUE TO SUGGEST THAT LOCALLY HEAVY RAINFALL MAY POSE A FLASH FLOOD RISK...PARTICULARLY OF LOW LYING AND FLOOD PRONE AREAS. SPC DOES HAVE MUCH OF NORTH AND CENTRAL GEORGIA IN A MARGINAL RISK FOR SEVERE STORMS FOR TODAY...WITH A SMALL SLIVER OF NORTHWEST GEORGIA IN THE HIGHER SLIGHT RISK AREA. ON A SIDE NOTE...NCAR ENSEMBLE FORECAST 1 KM REFLECTIVITY SEEMED TO DO WELL WITH OVERALL CONVECTION TRENDS WEDNESDAY AND WEDNESDAY NIGHT. THE 00Z RUN SEEMS TO PARALLEL CURRENT FORECAST THINKING WITH BEST POPS STAYING ACROSS THE FAR NORTHERN ZONES. HAVE UNDER-UTILIZED THIS PRODUCT IN THE PAST AND CAN NOT SPEAK TO ITS OVERALL SKILL IN THIS ENVIRONMENT YET. STORMS ARE EXPECTED TO DIMINISH SOMEWHAT OVERNIGHT...AND HAVE SCALED BACK DAYTIME/EVENING LIKELY POPS TO LIKELY IN THE FAR NORTH...AND THEN JUST GOOD CHANCE EARLY FRIDAY MORNING. ACTIVE PATTERN CONTINUES FRIDAY...THOUGH STORM COVERAGE SEEMS LESS IMPRESSIVE AS OF NOW. HAVE OPTED TO CONTINUE WITH SLIGHTLY LESS POPS FOR FRIDAY...BUT STILL IN THE GOOD CHANCE TO LIKELY CATEGORIES. OVERALL...NEAR NORMAL TEMPERATURES ARE EXPECTED THROUGH THE SHORT TERM...AND HAVE GONE WITH A BLEND OF GUIDANCE FOR BOTH HIGHS AND LOWS. 31 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIODS. THE MID AND LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE PATTERN THROUGH THE WEEKEND AS DISTURBANCES MOVE THROUGH THE BASE OF A LONG WAVE TROUGH PARKED OVER THE AREA. MODERATE CAPE VALUES OF 2000-2500 J/KG CONTINUE TO SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING OVER THE WEEKEND... AND WITH ADDED FORCING FROM OUTFLOWS AND UPPER DISTURBANCES... A FEW SEVERE STORMS CANNOT BE RULED OUT. HOWEVER... DEEP LAYER SHEAR VALUES OF 15-20KTS REMAIN RATHER MODEST... SUGGESTING MOST STORMS SHOULD HOLD BELOW SEVERE LIMITS FOR THE MOST PART. THE BEST CHANCE FOR A FEW STRONG TO SEVERE STORMS WILL BE FROM MID AFTERNOON THROUGH EARLY EVENING WHEN CAPE AND SHEAR VALUES ARE EXPECTED TO PEEK. ISOLATED TO SCATTERED CONVECTION WILL LIKELY LINGER OVERNIGHT AS DISTURBANCES CONTINUE TO TRAVERSE THE AREA... BUT ANY STRONG TO SEVERE STORM THREAT SHOULD END BY MID TO LATE EVENING WITH LOSS OF DAYTIME HEATING. BOTH GFS AND ECMWF ARE SHOWING THE UPPER TROUGH WEAKENING AND SHEARING EASTWARD BY MONDAY... WITH WEAK RIDGING POSSIBLY SETTLING OVER THE DEEP SOUTH FOR MONDAY THROUGH WEDNESDAY. WILL REMAIN OPTIMISTIC... AND JUST SHOW A LOW CHANCE OF POPS EACH DAY AS THE TYPICAL SUMMERTIME ISOLATED TO LOW SCATTERED COVERAGE OF AFTERNOON STORMS ARE STILL EXPECTED. 39 AVIATION... 12Z UPDATE... GENERALLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SOME LOCALIZED IFR POSSIBLE THROUGH 14Z. SW-W WINDS AT 6-10KT TODAY WITH HIGHER GUSTS EXPECTED. SPEEDS WILL REMAIN 4-8KT OVERNIGHT. VRB WINDS WITH GUSTS TO 25KT POSSIBLE IN/NEAR CONVECTION. LIGHT RAIN SHOWERS EXITING NORTHEAST GEORGIA...BUT ALREADY SEEING SOME ADDITIONAL AREAS OF DEVELOPMENT. BEST TS CHANCES WILL BE 18-00Z. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 70 89 / 40 50 40 40 ATLANTA 70 85 71 85 / 50 50 40 50 BLAIRSVILLE 66 78 64 78 / 70 60 60 70 CARTERSVILLE 70 84 68 83 / 70 60 50 60 COLUMBUS 73 91 72 91 / 30 40 40 40 GAINESVILLE 68 83 69 84 / 60 60 40 60 MACON 72 90 71 93 / 30 40 40 40 ROME 70 85 69 84 / 70 60 50 70 PEACHTREE CITY 70 86 70 87 / 50 50 40 50 VIDALIA 74 92 73 93 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW
Hazardous weather outlook, Jul 2, 12:00 PM EDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT THU JUL 2 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT THU JUL 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED THUNDERSTORMS EXPECTED AGAIN TODAY... ...A FEW SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG TO DAMAGING WINDS... FREQUENT LIGHTNING AND POSSIBLY HAIL UP TO 1 INCH. ABUNDANT MOISTURE WILL RESULT IN LOCALLY HEAVY RAINFALL THAT COULD CAUSE FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DISCUSSION... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS TO PRODUCE SCATTERED THUNDERSTORMS AGAIN TODAY. A FEW OF THESE STORMS COULD BECOME SEVERE... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE BEST CHANCE FOR SEVERE STORMS WILL BE MAINLY NORTH OF A LA GRANGE TO MACON TO SWAINSBORO LINE. HOWEVER... AN ISOLATED SEVERE STORM CANNOT BE RULED OUT ANYWHERE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UPPER TROUGH WITH DISTURBANCES MOVING THROUGH THE FLOW WILL INCREASE THE CHANCES FOR UNSETTLED WEATHER THROUGH THE WEEKEND. THE GREATEST RISK FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY DURING THE AFTERNOON AND EVENING HOURS... AND A FEW OF THESE STORMS COULD BECOME SEVERE. THE UPPER TROUGH IS EXPECTED TO WEAKEN AND DRIFT EAST BY MONDAY. HOWEVER... A LOW CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 2, 12:28 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1228 PM EDT THU JUL 2 2015
GAZ005>007-021700-
GILMER GA-MURRAY GA-FANNIN GA-
1228 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...MURRAY AND FANNIN
COUNTIES UNTIL 100 PM EDT...
AT 1228 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 11 MILES NORTH OF
ETON...OR 13 MILES SOUTH OF BENTON...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE RIDGE...HIGDON...JONES MILL...CISCO...TENNGA...EPWORTH...
GREGORY...COLWELL...COHUTTA WILDERNESS...MINERAL BLUFF AND
COPPERHILL.
LAT...LON 3499 8425 3478 8430 3490 8481 3499 8479
TIME...MOT...LOC 1628Z 280DEG 32KT 3498 8471
DJNSpecial weather statement, Jul 2, 12:35 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 PM EDT THU JUL 2 2015
GAZ001>004-021700-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
1235 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA...WHITFIELD AND
WALKER COUNTIES UNTIL 100 PM EDT...
AT 1235 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 7
MILES SOUTHEAST OF WILDWOOD LAKE TO NEAR TRENTON...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...CHICKAMAUGA...
VARNELL...LOOKOUT MOUNTAIN...TUNNEL HILL...COHUTTA...CHATTANOOGA
VALLEY...LAKEVIEW...BOYNTON...NEW ENGLAND...COLE CITY...INDIAN
SPRINGS...HOOKER...FAIRVIEW...STEPHENSVILLE...CHATTANOOGA VALLEY AND
GRAYSVILLE.
LAT...LON 3499 8482 3497 8481 3494 8484 3492 8484
3490 8483 3489 8483 3487 8482 3486 8483
3486 8484 3484 8485 3480 8555 3481 8557
3498 8560
TIME...MOT...LOC 1635Z 288DEG 39KT 3502 8476 3493 8551
DJNSpecial weather statement, Jul 2, 12:58 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT THU JUL 2 2015
GAZ006>008-021730-
GILMER GA-UNION GA-FANNIN GA-
1258 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...UNION AND FANNIN
COUNTIES UNTIL 130 PM EDT...
AT 1258 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER BLUE
RIDGE...MOVING EAST AT 50 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BLUE RIDGE...BLAIRSVILLE...MORGANTON...JONES CREEK...GUMLOG...
LOVING...PISGAH...EPWORTH...COLWELL...MINERAL BLUFF...NOTTELY DAM...
HIGDON...DIAL...IVY LOG...MARGRET...HURST...CHERRY LOG AND HEMP.
LAT...LON 3494 8392 3493 8392 3464 8416 3480 8456
3498 8442 3498 8394
TIME...MOT...LOC 1658Z 283DEG 41KT 3488 8435
DJNSpecial weather statement, Jul 2, 1:00 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT THU JUL 2 2015
GAZ001-002-021730-
DADE GA-WALKER GA-
100 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND WALKER COUNTIES UNTIL
130 PM EDT...
AT 100 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR BRIDGEPORT...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...FORT OGLETHORPE...CHICKAMAUGA...CHATTANOOGA VALLEY...RISING
FAWN...CLOUDLAND CANYON STATE PARK...COOPER HEIGHTS...CHATTANOOGA
VALLEY...NEW ENGLAND...MORGANVILLE...FAIRVIEW AND STEPHENSVILLE.
LAT...LON 3495 8527 3463 8536 3470 8555 3495 8560
TIME...MOT...LOC 1700Z 287DEG 26KT 3485 8567
DJNSpecial weather statement, Jul 2, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT THU JUL 2 2015
GAZ027-021815-
MADISON GA-
139 PM EDT THU JUL 2 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 215 PM
EDT...
AT 139 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER ILA...OR NEAR
DANIELSVILLE...MOVING EAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DANIELSVILLE...ILA...PAOLI...POCATALIGO AND VANNA.
LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
3412 8305 3411 8303 3410 8304 3407 8300
3412 8330 3424 8330 3425 8326 3424 8324
3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 1739Z 270DEG 17KT 3419 8325The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:11 PM EDT | Special Weather Statement | FFC | Laurens | 64 min |
| Jul 1, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 52 min |
| Jul 1, 8:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 30 min |
| Jul 1, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 64 min |
| Jul 2, 12:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 12:35 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 25 min |
| Jul 2, 12:58 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jul 2, 1:00 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 2, 1:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 25 min |
| Jul 2, 1:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Jul 2, 1:47 PM EDT | Special Weather Statement | FFC | Murray, Walker, Whitfield | 43 min |
| Jul 2, 1:48 PM EDT | Special Weather Statement | FFC | Banks | 42 min |
| Jul 2, 1:53 PM EDT | Special Weather Statement | FFC | Madison | 37 min |
| Jul 2, 2:03 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 2, 2:14 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 31 min |
| Jul 2, 2:20 PM EDT | Special Weather Statement | FFC | Dawson, Gordon, Pickens | 40 min |
| Jul 2, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 49 min |
| Jul 2, 2:27 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 2, 2:36 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
| Jul 2, 2:38 PM EDT | Special Weather Statement | FFC | Oglethorpe | 52 min |
| Jul 2, 2:44 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 31 min |
| Jul 2, 2:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 41 min |
| Jul 2, 2:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| Jul 2, 3:01 PM EDT | Special Weather Statement | FFC | Walker | 44 min |
| Jul 2, 3:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jul 2, 3:10 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 2, 3:12 PM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 33 min |
| Jul 2, 3:16 PM EDT | Special Weather Statement | FFC | Wilkes | 29 min |
| Jul 2, 3:18 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 27 min |
| Jul 2, 3:19 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 26 min |
| Jul 2, 3:25 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 2, 3:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jul 2, 3:28 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jul 2, 3:39 PM EDT | Special Weather Statement | FFC | Clarke, Jackson | 36 min |
| Jul 2, 3:45 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Jul 2, 3:52 PM EDT | Special Weather Statement | FFC | Dodge | 23 min |
| Jul 2, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jul 2, 3:56 PM EDT | Special Weather Statement | FFC | Houston, Peach | 34 min |
| Jul 2, 3:58 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oglethorpe | 32 min |
| Jul 2, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 25 min |
| Jul 2, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wheeler | 39 min |
| Jul 2, 4:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jul 2, 4:15 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 2, 4:16 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 29 min |
| Jul 2, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 53 min |
| Jul 2, 4:31 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 29 min |
| Jul 2, 4:40 PM EDT | Special Weather Statement | FFC | Johnson | 50 min |
| Jul 2, 4:42 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 33 min |
| Jul 2, 4:48 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 57 min |
| Jul 2, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens, Twiggs, Washington, Wilkinson | 52 min |
| Jul 2, 5:10 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Jul 2, 5:12 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Jul 2, 5:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jul 2, 5:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 2, 5:40 PM EDT | Special Weather Statement | FFC | Baldwin | 35 min |
| Jul 2, 5:43 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jul 2, 5:45 PM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Jul 2, 6:16 PM EDT | Special Weather Statement | FFC | Jefferson | 29 min |
| Jul 2, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 40 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.